Vol. 81, No. 2, 1979

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
An implicit function theorem in Banach spaces

Iain Raeburn

Vol. 81 (1979), No. 2, 525–535
Abstract

We prove the following theorem:

Theorem: Suppose X, Y , and Z are complex Banach spaces, U and V are open sets in X and Y respectively, and x U, y V . Suppose f : U V and k : V Z are holomorphic maps with f(x) = y, k f constant and range f(x) = ker k(y){0}. Let D be a domain in Cn, z D and g : D Y be a holomorphic map with g(z) = y and k g constant. Then there is an open neighborhood W of z and a holomorphic map h : W X such that h(z) = x and g|W = f h.

We use this result to prove an Oka principle for sections of a class of holomorphic fibre bundles on Stein manifolds whose fibres are orbits of actions of a Banach Lie group on a Banach space.

Mathematical Subject Classification 2000
Primary: 32A99
Secondary: 32E99, 58C15
Milestones
Received: 10 January 1977
Published: 1 April 1979
Authors
Iain Raeburn